You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Majorization on a Partially Ordered Set
F. K. Hwang
Proceedings of the American Mathematical Society
Vol. 76, No. 2 (Sep., 1979), pp. 199-203
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2042988
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We extend the classical concept of set majorization to the case where the set is partially ordered. We give a useful property which characterizes majorization on a partially ordered set. Quite unexpectedly, the proof of this property relies on a theorem of Shapley on convex games. We also give a theorem which is parallel to the Schur-Ostrowski theorem in comparing two sets of parameters in a function.
Proceedings of the American Mathematical Society © 1979 American Mathematical Society